Null controllability of a parabolic system with a cubic coupling term - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Control and Optimization Year : 2010

Null controllability of a parabolic system with a cubic coupling term

Abstract

We consider a system of two parabolic equations with a forcing term present in one equation and a cubic coupling term in the other one. We prove that the system is locally null controllable.
Fichier principal
Vignette du fichier
CGR6.pdf (268.84 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00451864 , version 1 (01-02-2010)

Identifiers

Cite

Jean-Michel Coron, Sergio Guerrero, Lionel Rosier. Null controllability of a parabolic system with a cubic coupling term. SIAM Journal on Control and Optimization, 2010, 48 (8), pp.5629-5653. ⟨10.1137/100784539⟩. ⟨hal-00451864⟩
195 View
197 Download

Altmetric

Share

Gmail Facebook X LinkedIn More